# SDR 2904062803

- Difficulty date: June 28, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N4027Q
- Make and model: Snias AS350B2
- Aircraft serial: 2904
- Aircraft time: 3,339 hours, 10,458 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 3,242 hours, 9,955 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 7100B
- Condition: Defective
- Location: Engine
- Part time: 92 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

BLEED VALVE WILL NOT CLOSE UNTIL 101 PERCENT NG.
